# SDR SWIA202162357

- Difficulty date: May 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: Y9/6 INSPECTION 700 - PERFORM 9/6YR INSPECTION PER MIP CRJ700 (MRB 04-900-1591), PART NUMBER:   - , SERIAL NUMBER: 10051, POSITION:      (C-CHECK RO 11/5/2021)    C/W 9/6 YEAR INSPECTION PER MIP CRJ 700 MRB 04-900-1591
